A family of triangular Hermite finite elements complementing the Bogner-Fox-Schmit rectangle

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1515/rnam-2015-0008

Ключевые слова: Continuously differentiable finite elements, Bogner-Fox-Schmit rectangle, triangular Hermite element, Bogner-Fox-Schmit rectangle, Continuously differentiable finite elements, triangular Hermite element, Geometry, Approximate solution, Bogner-Fox-Schmit rectangle, Continuously differentiable finite element, Differentiability, Hermite, Hermite finite elements, Polygonal domain, Finite element method

Аннотация: The Bogner-Fox-Schmit rectangular element is one of the simplest elements that provide continuous differentiability of an approximate solution in the framework of the finite element method. However, it can be applied only on a simple domain composed of rectangles whose sides are parallel to two different straight lines. We propose a new family of triangular Hermite elements that involves straight-sided elements and elements with a curved side. Such an element can be used in combination with the Bogner-Fox-Schmit element near the boundary of an arbitrary polygonal domain or a domain with a curved part of the boundary and provides continuous differentiability of an approximate solution in the whole domain up to the boundary.

Ссылки на полный текст

Издание

Журнал: RUSSIAN JOURNAL OF NUMERICAL ANALYSIS AND MATHEMATICAL MODELLING

Выпуск журнала: Vol. 30, Is. 2

Номера страниц: 73-85

ISSN журнала: 09276467

Место издания: BERLIN

Издатель: WALTER DE GRUYTER GMBH

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.